# SDR WX0A2016031673105

- Difficulty date: March 11, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 53,803 hours, 36,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP FWD EMER FLASHLIGHT DOES NOT BLINK RED.  R & R TOP FWD EMER FLASHLIGHT BATTERY.  OPERATIONS GOOD IAW AMM 25-60-00.
